# SDR CA980827025

- Difficulty date: August 9, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Cndair CL6002B19
- Engine: Ge CF343A1
- System (JASC): 2213 · Flight Controller
- Part: Computer
- Condition: Failed
- Location: Flight Control
- Part time: 5,578 hours
- Stage of operation: DE
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

(CAN) AILERON MISTRIM DURING DESCENT.  AMBER POSTED ON BOTH PRIMARY FLIGHT DISPLAYS.  AUTOPILOT TRANSFERRED TO COPILOT SIDE, AIRCRAFT ROLLED VIOLENTLY TO RIGHT.  A/P DISCONNECTED.  CONTROL REGAINED MANUALLY.  A/P RE-ENGAGED ON PILOT'S SIDE.  REPLACED NR 1 FLIGHT CONTROL COMPUTER.   PART TC:  4,992.
